# SDR UALA2012042402471

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 62,217 hours, 8,963 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Heat Shield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAT SHIELD SEAL DAMAGED.  REPLACED SEAL PER AMM.
